Sign inSubmit
ArticleArticle metrics
Research Article · Free to read · Published 31 December 2008

Characterization of Chain as a Regular Semi Group

R. Kehinde & S.O. Makanjuola

Journal of Mathematics and Statistics, Volume 4, Issue 4, pp. 199–200 · doi.org/10.3844/jmssp.2008.199.200

6,787 accesses4,335 downloads0 citations (Crossref)Journal metrics
Cite Check for updates

Abstract

Problem Statement: There are some special classes of semi group namely: regular and eventually regular, abundant, orthodox, quasi-adequate. The objective of this study were to: (i) Define a new class of semi group on a Poset and give related examples (ii) Study and establish conditions that characterized Chain as a regular semi group. Approach: Tests of some of characteristics of semi group like associativity, commutativity, and regular semi group were carried out on this new class. Results: Conditions were obtained that showed it is associative and regular. Conclusion: Hence the results suggest that since Chain is regular, there are many other things we can still do this with class of semi group such as: (i) Whether one can characterize all the Green's equivalences and their starred analogues (ii) Whether one can characterize all the congruencies of the given semi group (iii) Whether one characterize all the subsemigroups of the given semi group.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2008 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Kehinde, R. & Makanjuola, S. (2008). Characterization of Chain as a Regular Semi Group. Journal of Mathematics and Statistics, 4(4), 199–200. https://doi.org/10.3844/jmssp.2008.199.200

Licence
© Science Publications
Issue
Volume 4, Issue 4
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Characterization of Chain as a Regular Semi GroupJournal of Mathematics and Statistics · Volume 4, Issue 4 · pp. 199–200 · © Science PublicationsDownload